Discussions that mention levlite

Hair Loss / Alopecia board


Hey Ladies...

I ahve been taking Levlite 28's or actully the generic Lessina 28 since July of 05. I have noticed a increase in hair loss. I was wondering if anyone has had this side effect and what I can do about it.... :rolleyes:


Thanks


:eek:
Quote from CelicaPrincess:
Hey Ladies...

I ahve been taking Levlite 28's or actully the generic Lessina 28 since July of 05. I have noticed a increase in hair loss. I was wondering if anyone has had this side effect and what I can do about it.... :rolleyes:


Thanks


:eek:


My advice is to finish the pack you're on and switch to something else, or better yet, give your body a 3-4 month rest from the hormones then try something else. Staying on it won't make it any better, trust me. When you do switch, ask for something that has a low androgenicity level, do some online research first before going back to the doctor. I was on Estrostep FE (medium androgencity) for two years and was losing hair pretty much the entire time, ALOT. Unfortunately, I didn't notice it right away because I had very thick hair to begin with. When I stopped taking it, the hairloss slowed down, but my hair is still thin.